# SDR CALA2018020900565

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 9,613 hours, 3,371 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY SERVICE DOOR DIFFICULT TO CLOSE AND SEAL. THE R1 SLIDE, ARMING, DISARMING, STOWING ALL NORMAL. OPS CHECKED GOOD. FOUND THE R1 DOOR CLOSING WAS IMPEDED BY A OUT OF ADJUSTED GUIDE ARM.  ADJUSTED UPPER GUIDE ARM ONLY IAW 52-41-00.  DOOR OPS CHECKED GOOD. OK TO CONTINUE.
